# SDR ALGA2012092105

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N281AL
- Make and model: Bell 206L-4
- Aircraft serial: 52319
- Aircraft time: 7,418 hours
- Engine: Allsn 250C30P
- Engine time: 25,832 hours
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Condition: Worn
- Location: Turbine
- Part time: 25,832 hours
- Component: Turbine
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARD TO TURN N2 ROTOR.   DISASSEMBLY IAW MANUAL,  COMPLIED WITH PRELIMINARY FOUND GRAPHITE ON 9-12/13-18 SUMP COVER  BORE LIFTTING CAUSE HEAVY RUBBING TO SEAL KNIVES CAUSE N2 ROTOR HARD TO TURN.  REPLACED SUMP COVER ASSY.
